Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pressure in the head. Taking zocor. Is that the reason?

for the past week Iam feeling a slight pressure in my head, it feels like the beginning of headache , but it is not a headache.I can feel it more on a supine position, I don t have anxiety , eat well, and I am active, I am not overweight . the only medication I take is the generic version of Zocor. 40mg. sometimes I feel it in my left size of skull . sometimes in the back, sometimes on the top of my head. please explain thanks. Jerry
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
One thing is sure that Zocar is not the case of these kind of symptoms

The description of your headaches is not specific for any of the headache syndromes. Thus it is imperative that you consult a neurpphysician and clarify for any neurological signs that may give a better clue for the cause of your symptoms
Answered: Mon, 11 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor